# SDR RAIA00702017

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 18,210 hours, 17,480 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 3574 - STL - NOSE WHEEL STEERING C/B POPPED.  MAINTENANCE REPAIRED WIRES TO CONNECTOR AT P4672.
